# SDR SWAA2024020838201

- Difficulty date: January 6, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 63,525 hours, 42,232 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK; HORIZONTAL PRESSURE DECK WEB; BS 663 + 2; RBL 40<[01] NDT HFEC SURFACE INSPECTED AREA IAW 737 NDTM PART 6 51-00-00 PROC 23; .400 INCH CRACK NOTED; MARKED ENDS AND DIRECTION. EQUIP USED: NORTEC 600 IS0000680 DUE 05/24;[02] UPDATED MEASUREMENT TABLE.;[03] PARTIAL STEP16;[04] REPAIRED HORIZONTAL BEADED PRESSURE DECK WEB STA 663 TO STA 675 BETWEEN RBL 38 TO RBL 60 IAW SRM 53-40-51-2R-2 REPAIR 2 FIG. 202.;[05] VERIFIED CORRECTIVE ACTION #4
